# SDR FDEA201411043505

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,568 hours, 20,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND FLIGHT DECK EMER LIGHT NOT WORKING.  DISCONNECTED THE FWD & AFT EMER LIGHTING POWER SUPPLIES & THEN RECONNECTED BOTH.  ACFT WAS POWERED UP FOR APPROX 2 HRS, THEN RAN THE POWER SUPPLY TEST ON EACH IAW MM 33-51-07-02.  BOTH POWER SUPPLIES WORKED & ALL EMER LIGHTS ILLUMINATED.  RAN THE EMER LIGHT TEST, ALL EMER LIGHTS ILLUMINATED.  ACFT OK FOR SERVICE.
